Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking aspirin. Hit arms and scratch too hard. Does it affect the skin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
is there anything I can do with my skin I am taking an aspirin a day and often
if I hit my arms or scratch too hard I start to bleed I also have aspirin skin.
Posted Fri, 8 Nov 2013 in Skin Hair and Nails
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer:
Consider clopidogrel or Aspirin desensitisation.

Detailed Answer:
Welcome to XXXXXXX

Thanks for your query.
I have gone through your query and understand that you have bleeding with intake of aspirin.

My advise is go for Clopidogerl instead of aspirin if you are having this Cardio vascular event risk prevention.
Aspirin desensitization is also successful in some patients. You can try this also.

If you are taking aspirin for Pain. It is better to go with Acetaminophen. It is Non- NSAID (non - cardiovascular disease.

Please consult your treating physician immediately regarding this bleeding history.
Because this may result in life threatening bleeding if you have any peptic ulcer or bleeding from other mucosal or serosal surfaces.

Hope this helps.
Please reply for further queries.
Wishing you good health
Above answer was peer-reviewed by
Follow-up: Taking aspirin. Hit arms and scratch too hard. Does it affect the skin? 2 hours later
aspirin is to prevent heart attack and stroke. we tired Plavix did the same thing. is there anything other ?
Answered by Dr. Manjeth Kumar G 5 hours later
Brief Answer:
Ticagrelor- consult your doctor before taking

Detailed Answer:
BRILINTA (ticagrelor) is the other anti platelet drug. It is more effective than clopidogrel. Consult your treating doctor before using this drug.

Because all the anti platelet drugs are potential to cause bleeding.

Hope this helps.
Please reply for further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor